Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I go to the emergency room for dizziness and jaw pain after Tramadol overdose?

I just started new medication called tramadol 50mg and i forgot to take it yesterday so today i decided to take two and now i feel dizzy, lightheaded , numb , my head feels on fire and my jaw hurts to chew and swallow should i go to the emergency room?
Mon, 26 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to Tramadol overdose. I suggest to go at the emergency room to take proper treatment.

Hope my answer was helpful. If you have further queries feel free to contact me again.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 33 year old female. at 1030am i developed jaw pain, shooting pain from left ear to middle of chin and feeling syncope. i took bp with a...